Some Properties of Weighted Pseudo almost Periodic Functions

N’Guérékata, Gaston M., Ding, Hui-Sheng, Zheng, Zhe-Ming . Abstract and Applied Analysis 2013. 2013 (327213) :-

Locate this article in:

Bibtex

@article{CIS-315045,
  Author = {N’Guérékata, Gaston M. and Ding, Hui-Sheng and Zheng, Zhe-Ming},
  Title = {Some Properties of Weighted Pseudo almost Periodic Functions},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {327213},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles